# SDR CALA2013082690751

- Difficulty date: August 25, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 68,934 hours, 9,902 cycles
- Engine: Pwa PW40903
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF LOG 2, EXCEEDENCE SNAPSHOT SENT BY CREW INDICATES EXHAUST GAS TEMPERATURE WAS 676 FOR 6.2 SECONDS.  NEXT STATION REVIEW "ENG EXCD" PAGE IAW JRH 2-2-62 CONFIRMED ENGINE GAS TEMPERATURE EXCEEDENCE TEMPERATURE. ACCOMPLISHED APPLICABLE INSPECTION IAW 72-00-00 CONFIG.2.  PRINT AND SEND EXCEEDENCE SNAPSHOT TO TOMC. AFTER PRINTING ERASE THE EXCEEDENCE  PAGE TO PREVENT RED BOX EICAS ALERT FROM RETURNING. ACCOMPLISHED ENGINE GENERAL INSPECTION & CHECKED IAW AMM 72-00-00 & FOUND NO DEFECTS.
